آرمین حاجیان

 
Curriculum Vitae: Armin Hadjian
 

Personal Information

Name:  Armin Hadjian

Date of Birth:  25 August 1983

Place of Birth:  Qaemshahr, Mazandaran, Iran

Position: Assistant Professor of Mathematics

Affiliation:  Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, P.O. Box 1339, Bojnord 94531, Iran

Email address: a.hadjian@ub.ac.ir  and  hadjian83@gmail.com 

Room Number: 208

 

Educational Records

Ph.D in Pure Mathematics-Applied Functional Analysis: 2010-2014, University of Mazandaran, Babolsar, Iran

Dissertation: Existence and multiplicity results for some elliptic boundary value problems investigated via variational methods

Supervisor: Professor Ghasem Alizadeh Afrouzi

  

M.Sc in Pure Mathematics-Mathematical Analysis: 2005-2007, Amirkabir University of Technology, Tehran, Iran

Dissertation: Factorisation and weak amenability of A(X)

Supervisor: Professor Abdolrasoul Pourabbas

  

B.Sc in Pure Mathematics: 2001-2005, University of Mazandaran, Babolsar, Iran

 

Research interests

Ordinary and Partial Differential Equations:

Semilinear and Quasilinear Elliptic Boundary Value Problems

Nonlinear Analysis:

Variational Methods, Critical Point Theory

 

List of Publications

 

Papers in Refereed Journals:

 

47- (with G.A. Afrouzi and M. Bagheri) Existence of two symmetric solutions for Neumann problems, Miskolc Math. Notes, to appear.

46- (with S. Heidarkhani) Existence of one non-trivial anti-periodic solution for second-order impulsive differential inclusions, Math. Methods Appl. Sci., DOI: 10.1002/mma.4365.

45- (with M. Khodabakhshi) Existence of three weak solutions for some singular elliptic problems, Complex Var. Elliptic Equ., DOI: 10.1080/17476933.2017.1282949.

44- (with M. Ramezani) Existence of infinitely many solutions for fourth-order equations depending on two parameters, Electron. J. Differential Equations, Vol. 2017 (2017), No. 117, pp. 1–10.

43- (with S. Mohseni Kolagar and G.A. Afrouzi) Existence of three solutions for a class of fractional boundary value systems, Int. J. Nonlinear Anal. Appl.Vol. (2016), No. 2, 351362. 

42- (with G.A. Afrouzi) Nontrivial solutions for nonlinear algebraic systems via a local minimum theorem for functionals, Electron. J. Differential Equations, Vol. 2016 (2016), No. 313, pp. 1–9.

41- (with S. ShakeriInfinitely many solutions for p-Laplacian boundary-value problems on the real line, Electron. J. Differential Equations, Vol. 2016 (2016), No. 288, pp. 1–10.

40- (with G.A. Afrouzi) Non-trivial solutions for nonlocal elliptic problems of Kirchhoff-type, Georgian Math.  J., Vol. 23 (2016), Issue 3, 293–301

39- (with M. Khodabakhshi, A.M. Aminpour and G.A. Afrouzi) Existence of two weak solutions for some singular elliptic problems, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, Vol. 110 (2016), Issue 2, 385–393.

38- (with G.A. Afrouzi) Existence results for a Dirichlet quasilinear elliptic problem, Global Anal. Discrete Math., Volume 1 (2016), Issue 1, 1–7.

37- (with S. Shakeri) Existence and multiplicity results for a mixed Sturm-Liouville type boundary value problem, U.P.B. Sci. Bull., Series A, Vol. 78 (2016), Issue 2, 49–66.

36- (with G.A. Afrouzi) Non-trivial solutions for p-harmonic type equations via a local minimum theorem for functionals, Taiwanese J. Math., Vol. 19 (2015), No. 6, 1731–1742.

35- (with G.A. Afrouzi and S. Shakeri) On the existence of positive solutions for an ecological model with indefinite weight, Arab J. Math. Sci., 22 (2016), 132-137.

34- (with G.A. Afrouzi and S. Shokooh) Infinitely many solutions for a Dirichlet boundary value problem with impulsive condition, U.P.B. Sci. Bull., Series A, Vol. 77 (2015), Issue 4, 9–22.

33- (with S. Tersian) Existence results for a mixed boundary value problem, Electron. J. Qual. Theory Differ. Equ., Vol. 2015 (2015), No. 78, pp. 1-15.

32- (with S. Shakeri) Multiplicity results for a two-point boundary value problem, J. Appl. Math. Comput., 49 (2015), 329–342.

      31- (with S. Heidarkhani and G.A. Afrouzi) Multiplicity results for elliptic problems with variable exponent and nonhomogeneous Neumann conditions, Math. Methods Appl. Sci., Vol. 38 (2015), Issue 12, 2589–2599.

30- (with G.A. Afrouzi and N.B. Zographopoulos) Multiple nonsemitrivial solutions for a class of degenerate quasilinear elliptic systems, Topol. Methods Nonlinear Anal., Volume 45 (2015), No. 2, 385–397.

29- (with M. FerraraVariational approach to fractional boundary value problems with twocontrol parameters, Electron. J. Differential Equations, Vol. 2015 (2015), No. 138, pp. 1–15.

28- (with G.A. Afrouzi and V.D. Rădulescu) A variational approach of Sturm-Liouville problems with the nonlinearity depending on the derivative, Bound. Value Probl., (2015), 2015:81, 17 pages.

27- (with S. Shakeri) Multiplicity results for a class of Navier doubly eigenvalue boundary value systems driven by a (p_1,...,p_n)-biharmonic operator, U.P.B. Sci. Bull., Series A, Vol. 77 (2015), Issue 1, 63–74.

26- (with G.A. Afrouzi and S. Shokooh) Existence of solutions to Dirichlet impulsive differentialequations through a local minimization principle, Electron. J. Differential Equations, Vol. 2014 (2014), No. 147, pp. 1–11.

25- (with G.A. Afrouzi and T.A. Roushan) Existence of three solutions for elliptic Dirichlet problems involving the p-Laplacian, U.P.B. Sci. Bull., Series A, Vol. 76 (2014), Issue 1, 79–86.

24- (with G.A. Afrouzi and Q.H. Zhang) Multiple solutions for a class of Neumann doubly eigenvalue boundary value systems involving the (p_1(x),...,p_n(x))-Laplacian, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, Vol. 108 (2014), Issue 2, 1055–1064.

23- (with G.A. Afrouzi and S. Heidarkhani) Steklov problems involving the p(x)-Laplacian, Electron. J. Differential Equations, Vol. 2014 (2014), No. 134, pp. 1–11.

22- (with S. Shakeri and G.A. Afrouzi) Existence and nonexistence results for an ecological model with indefinite weight, J. Adv. Math. Stud., Vol. 7 (2014), No. 1, 146–150. 

21- (with G.A. Afrouzi and G. Molica Bisci) A variational approach for one-dimensional prescribed mean curvature problems, J. Aust. Math. Soc.Vol. 97 (2014), Issue 2, 145–161.

20- (with G.A. Afrouzi) Existence and multiplicity of solutions for a discrete nonlinear boundary value problem, Electron. J. Differential Equations, Vol. 2014 (2014), No. 35, pp. 1–13.

19- (with G.A. Afrouzi and V.D. Rădulescu) Variational approach to fourth-order impulsive differential equations with two control parameters, Results Math., Vol. 65 (2014), Issue 3-4, 371–384.

18- (with S. Shakeri) Multiple solutions for a class of Dirichlet double eigenvalue quasilinear elliptic systems involving the (p_1,...,p_n)-Laplacian operator, Sci. World J., vol. 2013, Article ID 767989, 7 pages.

17- (with G.A. Afrouzi and G. Molica Bisci) Some remarks for one-dimensional mean curvature problems through a local minimization principle, Adv. Nonlinear Anal., 2 (2013), 427–441.

16- (with G.A. Afrouzi and V.D. Rădulescu) Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity, Port. Math.Vol. 70, Issue 3 (2013), 225–242.

15- (with G.A. Afrouzi and S. Heidarkhani) Existence of three anti-periodic solutions for second-order impulsive differential inclusions with two parameters, Discuss. Math. Differ. Incl. Control Optim., 33 (2013), No. 2, 115–133.

14- (with G.A. Afrouzi and S. Heidarkhani) Infinitely many solutions for a mixed doubly eigenvalue boundary value problem, Mediterr. J. Math., 10 (2013), No. 3, 1317–1331.

13- (with G.A. Afrouzi and S. Shakeri) Stability and existence results for a class of (p,q)-Laplacian Dirichlet systems involving indefinite weight functions, Int. J. Nonlinear Sci., Vol. 16 (2013) No.1, 17–22.

12- (with G.A. Afrouzi and S. Heidarkhani) Existence of multiple solutions for a mixed boundary-value problem, Electron. J. Differential Equations, Vol. 2013 (2013), No. 125, pp. 1–16.

11- (with G.A. Afrouzi and S. Shakeri) Existence and stability properties of positive weak solutions for a class of Dirichlet equations involving indefinite weight functions driven by a (p_1,...,p_n)-Laplacian operator, Thai J. Math., 11 (2013), No. 2, 275-283.

10- (with G.A. Afrouzi) Infinitely many solutions for a Dirichlet boundary value problem depending on two parameters, Glas. Mat., Vol. 48 (2013), No. 2, 357-371.

9- (with G.A. Afrouzi, S. Heidarkhani and J. Henderson) Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions, Electron. J. Differential Equations, Vol. 2013 (2013), No. 97, pp. 1-13.

8- (with G.A. Afrouzi and S. Heidarkhani) Non-trivial solutions for a two-point boundary value problem, Ann. Polon. Math., 108 (2013), No. 1, 75–84.

7- (with G.A. Afrouzi and S. Heidarkhani) Multiplicity results for a class of two-point boundary value systems investigated via variational methods, Bull. Math. Soc. Sci. Math. Roumanie, 55 (2012), No. 4, 343–352.

6- (with G.A. Afrouzi) Infinitely many solutions for a class of Dirichlet quasilinear elliptic systems, J. Math. Anal. Appl., 393 (2012), 265–272.

5- (with G.A. Afrouzi and N.T. Chung) Three solutions for a class of Neumann doubly eigenvalue boundary value systems driven by a (p_1,...,p_n)-Laplacian operator, Matematiche (Catania), 67 (2012), Fasc. I, 43–55.

4- (with G.A. Afrouzi, S. Heidarkhani and S. Shakeri) On a class of Neumann boundary value equations driven by a (p_1,...,p_n)-Laplacian operator, J. Partial Differ. Equ., 25 (2012), No. 1, 21–31.

3- (with G.A. Afrouzi) Infinitely many weak solutions for a class of two-point boundary value systems, J. Nonlinear Anal. Appl., Vol. 2012 (2012), Article ID jnaa-00122, pp. 1–8.

2- (with G.A. Afrouzi, S. Shakeri and M. Mirzapour) Existence results for a quasilinear boundary value problem investigated via degree theory, J. Nonlinear Anal. Optim., 3 (2012), No. 1, 25–32.

1- (with G.A. Afrouzi, M. Mirzapour and S. Shakeri) Existence of weak solutions for a semilinear problem with a nonlinear boundary condition, Bull. Math. Anal. Appl., 3 (2011), Issue 3, 109–114.

 

Papers in Conferences and Seminars:

  

13- On a mixed Sturm-Liouville boundary value problem, The 3th Seminar on Operator Theory and its Applications, 8-9 March 2017, Ferdowsi University of Mashhad, Mashhad, Iran. 

12- Infinitely many solutions for one dimensional fractional problems, The 3th Seminar on Operator Theory and its Applications, 8-9 March 2017, Ferdowsi University of Mashhad, Mashhad, Iran.

11- The existence solution for a fourth-order equation by using variational methods and critical point theory, The 47th Annual Iranian Mathematics Conference, 28-31 August 2016, Kharazmi University, Karaj, Iran.

10- Non-trivial solutions for a two-point fractional boundary value problem, The 47th Annual Iranian Mathematics Conference, 28-31 August 2016, Kharazmi University, Karaj, Iran.

9- A variational approach for a mixed boundary value problem, The 4th Seminar on Functional Analysis and its Applications, 2-3 March 2016, Ferdowsi University of Mashhad, Mashhad, Iran.

8- Existence results for nonlinear algebraic systems, The 4th Seminar on Functional Analysis and its Applications, 2-3 March 2016, Ferdowsi University of Mashhad, Mashhad, Iran.

7- A variational approach to nonlocal elliptic problems of Kirchhoff-typeThird International Conference On Nonlinear Analysis and Optimization, 25-27 May 2015, University of Isfahan, Isfahan, Iran.

6- Existence results for a Dirichlet quasilinear elliptic problem, The 11th Seminar on Differential Equations and Dynamic Systems, 23-25 June 2014, Damghan University, Damghan, Iran.

5- Variational approach to a mixed boundary value problem with two parameters, The 10th Seminar on Differential Equations and Dynamic Systems, 6-7 November 2013, University of Mazandaran, Babolsar, Iran.

4- Infinitely many solutions for a class of nonlinear boundary value problems, The 5th Mathematics conference of Payame Noor University, 24-25 October 2012, Payame Noor University, Shiraz, Iran.

3- Infinitely many weak solutions for a Dirichlet boundary value problem, International Conference on Nonlinear Modeling & Optimization, 28-29 August 2012, Shomal University, Amol, Iran.

2- Multiple solutions for a Neumann doubly eigenvalue BVP driven by a p-Laplacian operator, The 1th Seminar on Operator Theory and its Applications, 23-24 May 2012, University of Mazandaran, Babolsar, Iran.

1- Multiplicity results for a class of two-point boundary value systems, The 1th National Conference on Mathematics and its Applications in Engineering Sciences, 22-23 February 2012, Islamic Azad University (Jouybar Branch), Jouybar, Iran.

 

Books:

 

2- (with G.A. Afrouzi) Problems in Functional Analysis with Applications, Mazandaran University Press, 2015, ISBN: 978-600-6545-49-3 (in persian).

1- (with G.A. Afrouzi) An Introduction to Functional Analysis with Applications, Mazandaran University Press, 2013, ISBN: 978-600-6545-19-6 (in persian).

 

Projects:

 

6- (with S. Shakeri) On the existence and multiplicity of solutions for a class of nonlinear problems and its application in chemical reactor theory, Islamic Azad University-Ayatollah Amoli Branch, 2016.

5- (with S. Shakeri) Existence and multiplicity of solutions for nonlinear differential equations via variational methods, Young Researchers Club, Islamic Azad University-Ayatollah Amoli Branch, 2016.

4- (with G.A. Afrouzi) Existence of solutions for nonlinear problems investigated via variational methods, University of Mazandaran, 2015.

3- (with G.A. Afrouzi and S. Shakeri) On the existence of solution on an ecological model with indefinite weight andconstant yield harvesting with nonlinear analysis methods, Islamic Azad University-Ayatollah Amoli Branch, 2015.

2- (with G.A. Afrouzi) Existence and multiplicity of solutions for a class of nonlinear problems investigated via critical point theory, University of Mazandaran, 2014.

1- (with G.A. Afrouzi) Infinitely many solutions for a class of nonlinear boundary value problems, University of Mazandaran, 2013.

آرم دانشگاه بجنورد - Bojnourd University logo

آدرس: خراسان شمالی ، بجنورد ، کیلومتر ۴ جاده اسفراین ، دانشگاه بجنورد

تلفن : ۰۵۸۳۲۲۰۱۰۰۰

تارنما: www.ub.ac.ir

پست الکترونیک: Info@ub.ac.ir

صفحه اصلی | نقشه سایت | مرکز فناوری اطلاعات تمامی حقوق این سایت متعلق به دانشگاه بجنورد می باشد